# SDR UPS01835302

- Difficulty date: February 28, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 477239U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 3, STA 1766 LONG 17R LONG FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4772397, AND SRM 51-1-20D.
